# SDR DL777050666

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 23,996 hours, 3,990 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Condition: Fire
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APU TAILPIPE FIRE ON PUSHBACK.  NO DAMGE TO AIRCRAFT.  REPLACED APU.
